BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Pliska Studia Mathematica Bulgarica >
2017 Volume 27 >

Please use this identifier to cite or link to this item:

Title: Multivariate Compounds with Equal Number of Summands
Authors: Jordanova, Pavlina
Keywords: Compound distributions
Multinomial distribution
Negative multinomial distribution
Issue Date: 2017
Publisher: Institute of Mathematics and Informatics at the Bulgarian Academy of Sciences
Citation: Pliska Studia Mathematica Bulgarica, Vol. 27, No 1, (2017), 5p-22p
Abstract: The paper considers multivariate discrete random sums with equal number of summands. Such distributions describe the total claim amount received by a company in a fixed time point. In Queuing theory they characterize cumulative waiting times of customers up to time t. In Theory of branching processes they model the number of heirs at a fixed point in time. Here some general properties and formulae for numerical characteristics of these distributions are derived and some particular cases are considered. 2010 Mathematics Subject Classification: 62E15.
Description: [Jordanova Pavlina; Йорданова Павлина]
ISSN: 0204-9805
Appears in Collections:2017 Volume 27

Files in This Item:

File Description SizeFormat
Pliska-27-2017-005-022.pdf811.34 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License